# SDR HNAA2013070500395

- Difficulty date: July 5, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 45,497 hours, 53,843 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6305405
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HYD PUMP CAUTION LIGHT ILLUMINATED IN FLIGHT.  R & R NR 2 ENGINE HYD PUMP IAW WC 29-00-00R AND CASE DRAIN FILTER IAW WC 29-12-03R.  COMPLIED WITH LOSS OF FLUID INSPECTION IAW AMM 05-50-33.  SERVICE AND BLED HYD.  OPS AND LEAKED CHECKED GOOD.
